# SDR DALA1159363361

- Difficulty date: July 26, 2010
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 796
- Aircraft time: 1,245 hours, 162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, ER/A 484296 SECTION I ISSUED FOR TEMPORARY FUSELAGE SKIN REPAIR AT FRAME 4, Z=336LHS.  TEMPORARY REPAIR COMPLETED.  ACCOMPLISHED SECTION II PERMANENT REPAIR.  REMOVED TEMP DOUBLER CUTOUT DAMAGE.  HFEC CHECKED CUTOUT PER A330 NTM 51-10-01.  INSTALLED DOUBLER AS PER SRM 53-00-11, FIGURE 232.
